Irreducible subfactors of L(double-struck F sign) of index λ > 4

Dimitri Shlyakhtenko, Yoshimichi Ueda

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

By utilizing an irreducible inclusion of type IIIq2 factors coming from a free-product type action of the quantum group SUq(2), we show that the free group factor L(double-struck F sign) possesses irreducible subfactors of arbitrary index > 4. Combined with earlier results of Radulescu, this shows that L (double-struck F sign) has irreducible subfactors with any index value in {4cos2(π/n): n ≧ 3} ∪ [4, + ∞).

Original languageEnglish
Pages (from-to)149-166
Number of pages18
JournalJournal fur die Reine und Angewandte Mathematik
Issue number548
Publication statusPublished - Dec 1 2002

Fingerprint

Subfactors
Free Product
Quantum Groups
Free Group
Inclusion
Arbitrary

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this

Irreducible subfactors of L(double-struck F sign) of index λ > 4. / Shlyakhtenko, Dimitri; Ueda, Yoshimichi.

In: Journal fur die Reine und Angewandte Mathematik, No. 548, 01.12.2002, p. 149-166.

Research output: Contribution to journalArticle

Shlyakhtenko, Dimitri ; Ueda, Yoshimichi. / Irreducible subfactors of L(double-struck F sign) of index λ > 4. In: Journal fur die Reine und Angewandte Mathematik. 2002 ; No. 548. pp. 149-166.
@article{db2b19f60587497d93cf3ab7cf5dfcde,
title = "Irreducible subfactors of L(double-struck F sign∞) of index λ > 4",
abstract = "By utilizing an irreducible inclusion of type IIIq2 factors coming from a free-product type action of the quantum group SUq(2), we show that the free group factor L(double-struck F sign∞) possesses irreducible subfactors of arbitrary index > 4. Combined with earlier results of Radulescu, this shows that L (double-struck F sign∞) has irreducible subfactors with any index value in {4cos2(π/n): n ≧ 3} ∪ [4, + ∞).",
author = "Dimitri Shlyakhtenko and Yoshimichi Ueda",
year = "2002",
month = "12",
day = "1",
language = "English",
pages = "149--166",
journal = "Journal fur die Reine und Angewandte Mathematik",
issn = "0075-4102",
publisher = "Walter de Gruyter GmbH & Co. KG",
number = "548",

}

TY - JOUR

T1 - Irreducible subfactors of L(double-struck F sign∞) of index λ > 4

AU - Shlyakhtenko, Dimitri

AU - Ueda, Yoshimichi

PY - 2002/12/1

Y1 - 2002/12/1

N2 - By utilizing an irreducible inclusion of type IIIq2 factors coming from a free-product type action of the quantum group SUq(2), we show that the free group factor L(double-struck F sign∞) possesses irreducible subfactors of arbitrary index > 4. Combined with earlier results of Radulescu, this shows that L (double-struck F sign∞) has irreducible subfactors with any index value in {4cos2(π/n): n ≧ 3} ∪ [4, + ∞).

AB - By utilizing an irreducible inclusion of type IIIq2 factors coming from a free-product type action of the quantum group SUq(2), we show that the free group factor L(double-struck F sign∞) possesses irreducible subfactors of arbitrary index > 4. Combined with earlier results of Radulescu, this shows that L (double-struck F sign∞) has irreducible subfactors with any index value in {4cos2(π/n): n ≧ 3} ∪ [4, + ∞).

UR - http://www.scopus.com/inward/record.url?scp=0041667873&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0041667873&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0041667873

SP - 149

EP - 166

JO - Journal fur die Reine und Angewandte Mathematik

JF - Journal fur die Reine und Angewandte Mathematik

SN - 0075-4102

IS - 548

ER -